# SDR CALA2021092701697

- Difficulty date: September 27, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737-9
- Aircraft serial: 33456
- Aircraft time: 42,374 hours, 14,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: NA
- Condition: Inoperative
- Location: Seat21-27abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PATHWAY LIGHTS AT SEATS 21 TO 27 ABC INOP AFTER 30 SECONDS OF USE. REPLACED BATTERY PACK REF AMM 33-51-06-960-805 OPS CHECKED OK. ACP IDT INSP OF REPLACING EPL BATTERY PACK REF GMM 09-10-05 AND AMM 33-51-06.  OPS CHEKED GOOD.
